Authors: Žunić, Joviša 
Stojmenovíc, Miloš
Affiliations: Mechanics 
Title: An affine moment invariant for multi-component shapes
Journal: Measurement Science and Technology
Volume: 33
First page: 017001
Issue Date: 1-Jan-2022
Rank: ~M22
ISSN: 0957-0233
DOI: 10.1088/1361-6501/ac3027
We introduce an image based algorithmic tool for analyzing multi-component shapes. The method allocates a number to a shape, herein called a multi-component shape measure. This number/measure is invariant with respect to affine transformations and is established based on the theoretical framework developed here. In addition, the method is easy to implement and fast to compute. We provide two small but illustrative examples related to the analysis of both aerial and celestial galaxy imagery. We also provide some synthetic examples for a better understanding of the behavior of the measure.
Keywords: Image processing | Measuring shapes | Multi-component shapes | Pattern recognition
Publisher: IOP Science

Show full item record


checked on May 19, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.